# SDR IPXA2016012198160

- Difficulty date: January 6, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377413620490
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CABIN SEAT TRACK ADAPTER AT FR 35 LT IS CRACKED.  R & R ADAPTER IAW DWG B53774136 AND SRM 51-40-21.
